hi, i have been taking suboxone for 9 days now and beginning 3 days ago I noticed my ankles and feet swelling. They ache and are uncomfortable. My Dr. is out of the office for the holidays and they dont have an after hours help line (go figure). I am also having trouble staying awake..not all the time just sometimes..but when it happens its to the point that i cant keep my eyes open during times that i would usually be awake (dinner, work etc) If i lessen the amount i take (prescribed 2- 8mg daily i find myself with cravings. Oddly enough I find myself up during the night and wide awake at 5 am. I am coming off a 200mg daily hydro habit. Is all of this normal? I know that my body is going through big changes. I read somewhere online that some people actually get a script for Provigil since it is non addictive so that they may continue treatment. I dont know if i am more concerned about the swelling or the sleepiness, both are very disturbing.
I just started it to for a withdrawal from vicodin. I know exactly what you mean. It relaxes you, but you feel like you have to close your eyes. So what I did today was I'm on 8 mg so I only took four this morning and will take four later this evening mg. I feel still tired, but not so much that I can't function. My dr. also said the drowsiness will go away. Is it helping at all?
My experience when I first started Suboxone was similar to yours. I later discovered that the doctor was prescribing way to much. I was in a sense overdosing. I'm not a doctor, but I would definitely cut what you are taking in half. Try cutting your 8mg pill in half and take it twice a day. My guess is that you will stop retaining water and be less tired.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 4 answers
Posted 14 Oct 2010 • 2 answers
Posted 16 Jan 2011 • 2 answers
Suboxone - my boyfriend has been on the program for about three years. I notice little side effects?
Posted 15 Oct 2011 • 5 answers
Posted 28 Oct 2011 • 3 answers